My LDL was on the decrease, down to 104 from 170 through diet, exercise and supplements recommended by my naturopathic doctor. I had been on this drug for about 6 weeks and my LDL has jumped back up to the 170 range. That is the only difference in my lifestyle. I did not see this as a potential side effect but want to see if others had experienced this.
Raised LDL is not a known side effect of Synthroid but it is worth noting and discussing with your doctor. There may be a possible link.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2011 • 3 answers
Posted 2 Aug 2013 • 5 answers
Posted 10 Jul 2014 • 2 answers
Posted 9 Sep 2016 • 0 answers
Posted 26 Sep 2016 • 1 answer